Follow
Walter Schachermayer
Walter Schachermayer
Fakultät für Mathematik, Universität Wien
Verified email at univie.ac.at
Title
Cited by
Cited by
Year
A general version of the fundamental theorem of asset pricing
F Delbaen, W Schachermayer
Mathematische annalen 300 (1), 463-520, 1994
25931994
Affine processes and applications in finance
D Duffie, D Filipović, W Schachermayer
The Annals of Applied Probability 13 (3), 984-1053, 2003
12742003
The asymptotic elasticity of utility functions and optimal investment in incomplete markets
D Kramkov, W Schachermayer
Annals of Applied Probability, 904-950, 1999
11271999
The mathematics of arbitrage
F Delbaen
Springer, 2006
8832006
The fundamental theorem of asset pricing for unbounded stochastic processes
F Delbaen, W Schachermayer
8801999
Nonlinear expectations, nonlinear evaluations and risk measures
K Back, TR Bielecki, C Hipp, S Peng, W Schachermayer, S Peng
Stochastic Methods in Finance: Lectures given at the CIME-EMS Summer School …, 2004
4002004
Law invariant risk measures have the Fatou property
E Jouini, W Schachermayer, N Touzi
Advances in mathematical economics, 49-71, 2006
3402006
The fundamental theorem of asset pricing under proportional transaction costs in finite discrete time
W Schachermayer
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2004
3192004
Optimal investment in incomplete markets when wealth may become negative
W Schachermayer
Annals of Applied Probability, 694-734, 2001
3192001
Utility maximization in incomplete markets with random endowment
J Cvitanić, W Schachermayer, H Wang
Finance and Stochastics 5 (2), 259-272, 2001
2872001
The variance-optimal martingale measure for continuous processes
F Delbaen, W Schachermayer
Bernoulli, 81-105, 1996
2801996
Necessary and sufficient conditions in the problem of optimal investment in incomplete markets
D Kramkov, W Schachermayer
The Annals of Applied Probability 13 (4), 1504-1516, 2003
2722003
A Hilbert space proof of the fundamental theorem of asset pricing in finite discrete time
W Schachermayer
Insurance: Mathematics and Economics 11 (4), 249-257, 1992
2681992
Optimal risk sharing for law invariant monetary utility functions
E Jouini, W Schachermayer, N Touzi
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2008
2392008
On weak compactness in 𝐿¹ (𝜇, 𝑋)
J Diestel, WM Ruess, W Schachermayer
Proceedings of the American Mathematical Society 118 (2), 447-453, 1993
2301993
Martingale measures for discrete‐time processes with infinite horizon
W Schachermayer
Mathematical Finance 4 (1), 25-55, 1994
2031994
The existence of absolutely continuous local martingale measures
F Delbaen, W Schachermayer
The Annals of Applied Probability, 926-945, 1995
2021995
The no-arbitrage property under a change of numéraire
FY Delbaen, W Schachermayer
Stochastics and Stochastic Reports 53 (3-4), 213-226, 1995
1941995
A model‐free version of the fundamental theorem of asset pricing and the super‐replication theorem
B Acciaio, M Beiglböck, F Penkner, W Schachermayer
Mathematical Finance 26 (2), 233-251, 2016
1932016
Some topological and geometrical structures in Banach spaces
N Ghoussoub
American Mathematical Soc., 1987
1671987
The system can't perform the operation now. Try again later.
Articles 1–20